Taking it for augmenting paxil but dislike the down feeling atfer it wears off in 2 hours. Good for energy for a couple of hours but that's it. I want a medication that is actually going to make my antidepressant work better not just for a temporary high with a downer at the end. I wake up with a nervous stomach ache and have to take one pill just to get rid of it then at night I have to take Klonopin to sleep and calm myself down from crying and worrying when the downer comes.
Hello lillgrad. Well, in the case of ritalin, you'll need to slowly taper yourself of off it. No certain what your daily dose is,so you'll have to set up your own schedule. If its 20mg, cut out 5mg and work from there. slowly, so your body will adjust and you will not feel the side effects. Then, cut another 5mg, out of the picture. You get the idea. Hopefully this will help you and that you feel better soon..
- Ritalin Information for Consumers
- Ritalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ritalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2012 • 4 answers
Posted 30 Dec 2012 • 1 answer
Posted 31 Dec 2014 • 3 answers
Posted 17 Aug 2017 • 0 answers
Posted 16 Mar 2018 • 0 answers